# SDR AALA201702209004

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 11,764 hours, 1,837 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ON R4 DOOR ASSIST BOTTLE. SERVICED R4 DOOR ASSIST PER AMM 52-13-14. ACCOMPLISHED SATISFACTORY OEPRATIONAL CHECK.
